Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: George H. Van Tuyl
Title: Complete Business Arithmetic
Additional book information: New York, American Book Company, 1911. 4 + 416 pp.

Review Information:

Reviewer: David Eugene Smith
Journal: Bull. Amer. Math. Soc. 21 (1914), 138-140
DOI: https://doi.org/10.1090/S0002-9904-1914-02610-2